MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable
Model Number 72404238
Medical Device Problem Codes Fluid/Blood Leak (1250); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 720185-01 serial number: n/a batch/lot number: 1100486591 model/catalog description: reservoir flat iz 100 ml unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Fluid leakage is acknowledged within the instructions for use (ifu) and is not related to off label use or failure to follow instructions.Based on the information available, the cause that contributed to the reported event cannot be established; therefore, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) had fluid loss.A surgical procedure was performed during which the device was explanted and replaced.No additional information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100486591.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The microscopic visual inspection of both cylinder revealed that the first cylinder had wear at a fold in the middle of the cylinder, and a hole in the kink resistant tubing (krt) and the proximal end of the cylinder from sharp instrument which is standard for the explant process.The second cylinder had wear at a fold in the middle of the cylinder, and had a hole at corner of a fold in the proximal end of the cylinder.The leakage test of both cylinder revealed that the first cylinder had a leak from sharp instrument damage which is standard for the explant process at the krt and at the proximal end of the cylinder.The second cylinder had a leak at a corner of a fold in the proximal end of the cylinder.The pump passed leakage testing, functional testing, and visual inspection with no damage or abnormalities found.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.A risk review confirmed that the event of device has a fluid leak was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Fluid leakage is acknowledged within the instructions for use (ifu) and is not related to off label use or failure to follow instructions.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation as the device fluid leak was most likely determined to be the second cylinder leak at the corner of a fold from the functional test performed and the analysis of the available information.The sharp instrument damage on cylinder 1 most likely occurred during the explant surgery and will be considered a secondary failure.

Brand Name
AMS 700 CX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
+1(508)652-1217
MDR Report Key25448738
Report Number2124215-2026-30789
Device Sequence Number9557065
Product Code JCW
UDI-Device Identifier00878953003511
UDI-Public(01)00878953003511(17)251113(10)1100395065
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/13/2025
Device Model Number72404238
Device Catalogue Number72404238
Device Lot Number1100395065
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/01/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Supplement Date Received by Manufacturer07/01/2026
08/31/2026
09/30/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date07/07/2026
09/21/2026
10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown